MAUDE Adverse Event Report: STRYKER GMBH HOOK PLATE VARIAX CLAVICLE 6 HOLE / 20MM / RIGHT; PLATE, FIXATION, BONE

STRYKER GMBH HOOK PLATE VARIAX CLAVICLE 6 HOLE / 20MM / RIGHT; PLATE, FIXATION, BONE
Catalog Number 628556S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "secondary fracture (near the acromion of the scapula) in a patient who underwent a plate procedure on (b)(6) 2025.".

Brand Name
HOOK PLATE VARIAX CLAVICLE 6 HOLE / 20MM / RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23831938
Report Number0008031020-2025-02176
Device Sequence Number15711012
Product Code HRS
UDI-Device Identifier07613327085617
UDI-Public07613327085617
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140259
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number628556S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown